Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Wichita, KS

June 15, 2015Sedgwick County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 15, 2015, 2:18 AM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 2:18 AM CDT (07:18 UTC)
Expired
Jun 15, 2015, 8:15 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:04 AM CDTFLASH FLOOD2 Se Andale, KSTHE FLASH FLOOD WAS REPORTED AT THE 53RD ST N/215TH W INTERSECTION. ROADS BEING BARRICADED. FLASH FLOODING BEGAN AT 252 AM CDT AND WAS IN PROGRESS. FLOOD WATERS WERE BEGINNING TO RECEDE.
Jun 15, 5:38 AM CDTHEAVY RAIN 5.152 S Sedgwick, KS
Jun 15, 7:30 AM CDTFLASH FLOOD2 Se Andale, KSSEDGWICK COUNTY SHERIFF REPORTED THAT FLASH FLOODING IS CONTINUING AT THE 53RD STREET NORTH/215TH STREET WEST INTERSECTION. THIS AREA REMAINS BARRICADED. THE FLASH FLOODING BEGAN IN THIS AREA AT 252 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 106 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WGUS53 KICT 150718
FFWICT
KSC173-151315-
/O.NEW.KICT.FF.W.0008.150615T0718Z-150615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 815 AM CDT
    
* AT 217 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MAIZE...SEDGWICK...COLWICH...MOUNT HOPE...ANDALE AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY.  MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3791 9770 3791 9732 3773 9751 3773 9770

$$

ES
1 follow-up statement
189 
WGUS73 KICT 150921
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT MON JUN 15 2015

KSC173-151315-
/O.CON.KICT.FF.W.0008.000000T0000Z-150615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEDGWICK KS-
421 AM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHWESTERN SEDGWICK COUNTY...

AT 417 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING 2 
MILES SOUTHEAST OF ANDALE AT THE 53RD STREET NORTH 215TH WEST 
INTERSECTION. THE STREETS ARE BARRICADED WITH FLASH FLOODING IN 
PROGRESS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAIZE...SEDGWICK...COLWICH...MOUNT HOPE...ANDALE AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND AT ONCE!

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3791 9770 3791 9732 3773 9751 3773 9770

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:50 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 14, 11:50 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CDT SUN JUN 14 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT SUN JUN 14 2015

AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE SOUTHWEST
INTERACTING WITH A MOIST/UNSTABLE AIRMASS IN PLACE HAS RESULTED IN
NUMEROUS SCATTERED THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON.
NOT ANTICIPATING WIDESPREAD SEVERE WEATHER GIVEN POOR LAPSE RATES
AND WEAK DEEP LAYER SHEAR...ALTHOUGH THE STRONGEST ACTIVITY WILL
BE CAPABLE OF ISOLATED WET MICROBURSTS AND PEA SIZE HAIL...ALONG
WITH LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME GIVEN
WELL ABOVE NORMAL PRECIPITABLE WATERS. FURTHERMORE...CANNOT RULE
OUT A BRIEF FUNNEL CLOUD OR WEAK ISOLATED TORNADO GIVEN GOOD LOW-
LEVEL INSTABILITY AND BACKGROUND VORTICITY ASSOCIATED WITH THE
APPROACHING MID/UPPER WAVE. HOWEVER...ANY TORNADO OR FUNNEL CLOUD
WILL BE SHORT- LIVED AND WEAK.

AFTER A LIKELY BREAK THIS EVENING FOR MUCH OF THE AREA...MORE
RAIN/THUNDERSTORMS ARE LIKELY LATER THIS EVENING AND
OVERNIGHT...ESPECIALLY ALONG/WEST OF THE FLINT HILLS...AS DEEP
MOISTURE TRANSPORT COMMENCES AHEAD OF A SECONDARY MID-LEVEL VORT
LOBE...AND A FRONTAL ZONE APPROACHING FROM THE NORTHWEST. PRIMARY
THREAT WILL BE LOCALLY HEAVY RAIN.

SCATTERED RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ARE A GOOD
LIKELIHOOD ONCE AGAIN MONDAY...ESPECIALLY OVER THE SOUTHEAST
QUARTER OF KS...AS MODEL CONSENSUS SLOWLY LIFTS THE UPPER WAVE
EAST...AND THE FRONTAL ZONE CONTINUES TO SLOWLY SHIFT SOUTH OVER
KS. LOCALLY HEAVY RAIN WILL ONCE AGAIN BY THE PRIMARY THREAT GIVEN
VERY HIGH PRECIPITABLE WATERS...ALTHOUGH CANNOT RULE OUT A STRAY
STRONG/SEVERE STORM DURING THE AFTERNOON...ESPECIALLY IF SOME
SURFACE HEATING CAN MATERIALIZE IN VICINITY OF THE FRONT. NUMEROUS
SHOWERS/THUNDERSTORMS SHOULD CONTINUE OVER SOUTHEAST KS MONDAY
NIGHT IN VICINITY OF THE FRONTAL ZONE.

MODEL CONSENSUS BEGINS TO EXIT PRECIPITATION CHANCES EAST OF THE
AREA BY TUESDAY...ALTHOUGH NAM IS THE SLOWER SOLUTION KEEPING THE
MID-LEVEL TROUGH FURTHER WEST...WHICH WOULD ALLOW PRECIPITATION
CHANCES TO CONTINUE AS FAR WEST AS CENTRAL KS. UNSURE WHICH
SOLUTION TO FOLLOW AT THIS POINT...SO SPLIT THE DIFFERENCE.
ANOTHER FORECAST PROBLEM IS THE POTENTIAL FOR TROPICAL ENERGY
CURRENTLY OVER THE GULF OF MEXICO TO PROGRESS
NORTH/NORTHEAST...RESULTING IN POSSIBLE ADDITIONAL HEAVY RAIN OVER
FAR SOUTHEAST KS ANYTIME LATE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. MODEL CONSENSUS IS POOR AT THIS TIME SURROUNDING THIS
SCENARIO.

ALL-IN-ALL...GIVEN UNCERTAINTIES ON HOW WIDESPREAD THE HEAVY
RAINFALL WILL BE OVER THE NEXT SEVERAL DAYS...WILL HOLD OFF ON ANY
FLOOD WATCH ISSUANCES AT THIS POINT...ALTHOUGH IT'S CONCEIVABLE
LATER SHIFTS MAY NEED TO CONTEMPLATE THIS.

ADK

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 319 PM CDT SUN JUN 14 2015

PERSISTENT MID-LEVEL TROUGH ACROSS THE HEARTLAND SHOULD FINALLY
GET SHUNTED EAST OF THE REGION BY THURSDAY/THURSDAY NIGHT...WHICH
SHOULD END THE WIDESPREAD PRECIPITATION CHANCES. INCREASING
SOUTHERLY FLOW...BUILDING THICKNESS AND MORE SUN THAN CLOUDS WILL
ALLOW FOR A WARMING TREND INTO THE 90S FOR MANY AREAS BY LATE WEEK
AND THROUGH THE WEEKEND. POSSIBILITY FOR ANOTHER COLD FRONT TO
APPROACH THE REGION FROM THE NORTHWEST SATURDAY-
SUNDAY...RESULTING IN STORM CHANCES POSSIBLY RE-ENTERING THE
FORECAST FROM THE NORTH.

ADK

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1146 PM CDT SUN JUN 14 2015

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
TRACK NORTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THROUGH
THE NIGHT TIME HOURS. THIS ACTIVITY WILL SHIFT SLOWLY EASTWARD
TONIGHT WITH LOW CLOUDS IN THE MVFR RANGE POSSIBLE. MEANWHILE THE
SURFACE FRONT WILL MOVE VERY SLOWLY FROM CENTRAL KANSAS SOUTHWARD
INTO SOUTH CENTRAL KANSAS BY MONDAY AFTERNOON. PERIODS OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO AFFECT LOCATIONS ALONG AND NEAR
THE SURFACE FRONT.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  81  68  81 /  80  60  60  40
HUTCHINSON      68  79  65  81 /  90  60  50  30
NEWTON          68  79  66  80 /  80  60  50  40
ELDORADO        68  80  67  79 /  70  60  60  50
WINFIELD-KWLD   69  81  68  81 /  70  60  60  50
RUSSELL         64  79  64  81 /  60  50  20  20
GREAT BEND      65  79  64  81 /  80  50  20  20
SALINA          68  78  66  80 /  90  60  30  30
MCPHERSON       68  79  65  81 /  90  60  40  30
COFFEYVILLE     71  83  69  81 /  40  60  70  70
CHANUTE         70  82  68  79 /  60  60  70  60
IOLA            70  81  68  79 /  60  60  70  60
PARSONS-KPPF    71  82  69  81 /  50  60  70  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 8:57 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT SUN JUN 14 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
857 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND AFFECT MAINLY CENTRAL AND
SOUTH CENTRAL KANSAS THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE FROM SOME OF THE ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA FROM MONDAY THROUGH TUESDAY NIGHT OR
WEDNESDAY...ESPECIALLY OVER EASTERN AND SOUTHEAST KANSAS. WHILE
ISOLATED OCCURRENCES OF SEVERE WEATHER ARE POSSIBLE DURING THE
AFTERNOON AND EVENING HOURS EACH DAY...THE PRIMARY THREAT WILL BE
THE POTENTIAL FOR LOCALLY VERY HEAVY RAIN...WHICH MAY PRODUCE
MINOR FLOODING OF TYPICAL FLOOD-PRONE AREAS.

SCATTERED THUNDERSTORMS COULD RE-ENTER THE FORECAST BY THE
WEEKEND...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE
POTENTIAL FOR WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 14, 9:23 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SUN JUN 14 2015

KSZ082-150300-
KINGMAN KS-
923 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER NASHVILLE...OR 7 MILES EAST OF
  ISABEL...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA AND PENALOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3739 9846 3757 9847 3773 9846 3773 9816
      3738 9825 3738 9831
TIME...MOT...LOC 0221Z 193DEG 27KT 3746 9841

DARMOFAL
Special weather statement, Jun 14, 9:53 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
953 PM CDT SUN JUN 14 2015

KSZ082-091-150315-
HARPER KS-KINGMAN KS-
953 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1015 PM CDT

* AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HARPER...MOVING
  NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...MURDOCK...SPIVEY...CLEVELAND...CRYSTAL SPRINGS AND RAGO.

LAT...LON 3726 9811 3730 9828 3762 9818 3764 9788
      3742 9786
TIME...MOT...LOC 0250Z 230DEG 30KT 3734 9815

DARMOFAL
Special weather statement, Jun 14, 10:28 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SUN JUN 14 2015

KSZ067-150400-
RENO KS-
1028 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL JUST
  NORTH OF PRETTY PRAIRIE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH VERY HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...HAVEN...PRETTY PRAIRIE...YODER...
  HUTCHINSON AIRPORT AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3808 9793 3813 9770 3778 9770 3774 9802
      3793 9812
TIME...MOT...LOC 0326Z 241DEG 27KT 3786 9799

DARMOFAL
Local storm report, Jun 14, 11:23 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLOOD            HUTCHINSON              38.07N 97.91W
06/14/2015                   RENO               KS   PUBLIC

            STREET FLOODING. VIA SOCIAL MEDIA.

&&

KED
Local storm report, Jun 15, 1:52 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HEAVY RAIN       NEWTON                  38.04N 97.34W
06/15/2015  M2.37 INCH       HARVEY             KS   MESONET

&&

EPS
Local storm report, Jun 15, 1:56 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
156 AM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      NEWTON                  38.04N 97.34W
06/15/2015                   HARVEY             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 6 OR 7 LOCATIONS BARRICADED IN
            NEWTON.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSpecial Weather StatementICTMarion20 min
Jun 14, 7:24 PM CDTAreal Flood WarningICTMarion3 hr
Jun 14, 9:23 PM CDTSpecial Weather StatementICTKingman37 min
Jun 14, 9:53 PM CDTSpecial Weather StatementICTKingman22 min
Jun 14, 10:28 PM CDTSpecial Weather StatementICTReno32 min
Jun 14, 11:03 PM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno4 hr
Jun 14, 11:54 PM CDTFlash Flood WarningICTMarion3 hr
Jun 15, 12:58 AM CDTAreal Flood WarningICTButler, Chase, Harvey, Marion, Reno, Sedgwick8 hr
Jun 15, 1:37 AM CDTFlash Flood WarningICTHarvey7 hr
Jun 15, 3:03 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion8 hr
Jun 15, 7:32 AM CDTFlash Flood WarningICTSedgwick4 hr
Jun 15, 7:58 AM CDTAreal Flood WarningICTHarvey35 hr
Jun 15, 8:11 AM CDTAreal Flood WarningICTChase, Marion25 hr
Jun 15, 8:29 AM CDTRiver Flood WarningICTSedgwick47 hr
Jun 15, 9:00 AM CDTRiver Flood WarningICTMarion48 hr
Jun 15, 3:31 PM CDTSpecial Weather StatementICTAllen, Neosho29 min
Jun 15, 4:42 PM CDTSpecial Weather StatementICTNeosho48 min
Jun 15, 5:37 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Jun 15, 6:34 PM CDTRiver Flood WarningICTSedgwick26 hr
Jun 15, 6:46 PM CDTSpecial Weather StatementICTLabette44 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.